I started taking my pill again after my 1st period in January that lasted 7 days, everything was normal , then my Feb period was only 3-4 days, my march period was like 6 days now ever since the day after that period ive had spotting and bleeding, I did have a miscarriage in Nov so I don't know if its because my body is getting used to the pill again or what, I was on the same pill for a couple months before I went off it and got pregnant, I also have been taking clindamycin for a tooth infection would that contribute to the spotting /bleeding?
No responses have yet been posted. Add your response to this question.
- Ortho Tri-Cyclen Information for Consumers
- Ortho Tri-Cyclen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Tri-Cyclen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2013 • 1 answer
I've been taking Ortho Tri-cyclen lo for about to 2 years now and just switched to Ortho tri-cyclen?
Posted 18 Jan 2013 • 2 answers
Posted 6 Apr 2013 • 3 answers
Ortho Tri-Cyclen - I am taking tri cyclen and have been since I was in high school... I just started
Posted 1 Mar 2014 • 1 answer
Posted 18 Jul 2014 • 2 answers